American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P57) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard Blecksmith, John Brillhart and Irving Gerst. Some infinite product identities . Math. Comp. 51 (1988) 301-314. MR 942157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Richard Blecksmith, John Brillhart and Irving Gerst. A computer-assisted investigation of Ramanujan pairs . Math. Comp. 46 (1986) 731-749. MR 829643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1